Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

16 Publications


2020 | Journal Article | IST-REx-ID: 7683 | OA
Minets, S. (2020). Cohomological Hall algebras for Higgs torsion sheaves, moduli of triples and sheaves on surfaces. Selecta Mathematica, New Series, 26(2). https://doi.org/10.1007/s00029-020-00553-x
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7940 | OA
Yang, Y., & Zhao, G. (2020). The PBW theorem for affine Yangians. Transformation Groups. https://doi.org/10.1007/s00031-020-09572-6
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 439 | OA
Hausel, T., Mereb, M., & Wong, M. (2019). Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society, 21(10), 2995–3052. https://doi.org/10.4171/JEMS/896
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
Kalinin, N., & Shkolnikov, M. (2019). Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics, 5(3), 909–928. https://doi.org/10.1007/s40879-018-0218-0
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5 | OA
Ganev, I. V. (2019). The wonderful compactification for quantum groups. Journal of the London Mathematical Society, 99(3), 778–806. https://doi.org/10.1112/jlms.12193
View | Files available | DOI
 

Filters and Search Terms

department=TaHa

Search

Filter Publications